# SDR WX0A071759

- Difficulty date: November 19, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N417NV
- Make and model: Doug MD 83
- Aircraft serial: 53347
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AS4002P
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT & GALLEY EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERIES IAW MM 33-53-00, OPERATIONS CHECKED GOOD.
